Hi, new here!
I have a two year old lab mix, approximately 60 pounds. I gave her some Trifexis about 3 hours ago and she seemed to respond well - had an hearty appetite and ate dinner a couple of hours after administration. About an hour after dinner she vomited the entire contents of her stomach (food was in tact, so undigested). She has also been licking her paws obsessively since I gave her the pill.
Here's the deal. This is the not the first time she's taken trifexis. She got it at the vet's office for the first time a month ago. However, the vet gave her a dosage for dogs at a lower weight range, but then sold me a box for dogs between 60.1 and 120 lbs. She is literally at the lower boundary of this weight category (last vet's visit she weight 61lbs).
My question is, do you think she is having an allergic reaction to the medication? Do you think she had an adverse reaction because of the higher dosage? Or are her symptoms unrelated to the Trifexis? I know it supposedly digests within 1 hour of administration.
Thanks in advance for reading and responding